Ordering the Order of a Distributive Lattice by Itself

Krebs, Michel; Schmid, Jürg (2008). Ordering the Order of a Distributive Lattice by Itself. Journal of logic and algebraic programming, 76(2), pp. 198-208. New York, N.Y.: North-Holland 10.1016/j.jlap.2008.02.003

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Krebs, Michel and Schmid, Jürg

ISSN:

1567-8326

Publisher:

North-Holland

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1016/j.jlap.2008.02.003

Web of Science ID:

000258432600004

URI:

https://boris.unibe.ch/id/eprint/36837 (FactScience: 206266)

Actions (login required)

Edit item Edit item
Provide Feedback